# SDR RAIA201807250001

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 41,282 hours, 25,232 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4156
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 41,282 hours, 25,232 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

MAIN PITCH TRIM INOP IN FLIGHT. REMOVED/REPLACED HORIZONTAL STAB CONTROLLER UNIT IAW AMM 27-40-01. OPS TEST GOOD AT THIS TIME.
